# SDR 03FDEA00170

- Difficulty date: February 24, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT TRACK, NR 16 RIB SUPPORT, INBOARD SIDE FOUND CRACKED,  APPROXIMATELY 1 INCH IN LENGTH.   LT WING L/E SLAT TRACK NR 16 RIB SUPPORT REMOVED AND REPLACED AS PER   SRM 51-31-01 VOL II.
